# SDR USAA2012032200004

- Difficulty date: March 7, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018206
- Condition: Worn
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON NR 2 SPOILER CENTER HINGE FITTING REQUIRED PER SRM 57-70-00 PAR 5C (2) REPAIR BETWEEN WS 6132  & WS 6700, ALSO BETWEEN RIB 11 & RIB 12 RIGHT WING.  REPLACED NR 2 SPOILER CENTER HINGE FITTING IAW A319 SRM 57-70-00 PAR 5C (2) FIGURE 201.
